# SDR COM11952

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 2400 · Electrical Power System
- Part: Power Wire
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG SMELL OF ELECTRICAL BURNING IN COCKPIT AREA.  FOUND BURNED GALLEY POWER WIRE.  SECURED POWER TO GALLEY BY PULLING BREAKERS AND PLACED ON DEFERRED MAINT LIST.
